First, let me welcome you to our family where you will find that you are never alone and that someone always has an answer or, at least, an understanding ear.
While none of us can say if your symptoms are or are not Lupus, I can say that they do sound like some type of auto-immune disorder. The ANA can be indicative of several auto-immune diseases and further testing will be needed in order to narrow the field. However, your doctor was correct to start you on the Plaquenil because it is one of the most successful and well tolerated drugs in the auto-immune regimen.
You should know that Plaquenil is a cumulative drug and takes several months before significant improvement can be seen. But once the drug does start working, it usually works very well. I am sorry that you interrupted the drugs progress by terminating it. Have you resumed taking the Plaquenil?? Please speak to your doctor about this and I hope that he will tell you to resume taking it. Also, please know that there are other medications that can be taken with the Plaquenil to ease your other symptoms. Usually, doctors will prescribe Plaquenil and Prednisone. Again, you must give these drugs a chance to work before you make any decisions about terminating, changing, or modifying them!
Please roam around our forum here, read the sticky's because they are filled with valuable information, read some of the posts and learn from our members. If you have any questions, need any information or just want to talk, we are always here for you.
Peace and Blessings
Look For The Good and Praise It!